# SDR HALA2022021400043

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 32,383 hours, 5,106 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  DURING WALKAROUND, FOUND OIL SCATTERED AROUND #1 ENGINE COWLING AND THRUST REVERSERS. ORIGIN OF OIL SEEMS TO COME FROM AIR OIL HEAT EXCHANGER CORE.//  INSPECTED AROUND AOHE NO LEAKS FOUND. RAN ENGINE AT IDLE FOR 5 MINUTES. FOUND OIL LEAKING THROUGHT VANES OF AOHE. 13 FEB 22  2095237. REMOVED AND REPLACED #1 ENGINE AOHE PER AMM 79-21-51. NEED TO CONTINUE FROM STEP 4.C. OK INSTALLATION. 13 FEB 22  2557730 ACCOMPLISHED REMAINING STEPS. OPS AND LEAK CHECK GOOD. COOLER, OIL-AIR OFF 43-7921-9-0001 S/N 41347 ON 43-7921-9-0001 S/N 42410
